I used to take two kind of antidepressants for 2 weeks. Prozac (Fluoxetine 10) and Clomopramine 10. I stopped taking them as soon as I found out they have negative sexual side-effects. It's been 50 days I haven't taken them but my libido is so low almost nothing. I am too worried about it. I have read that it can be a permanent effect which drives me crazy when I think about it. I talked to my doctor but he rudely refused to give me a straight answer since I stopped taking the pills he prescribed me. I talked to other doctors too. They said my libido would return but I can't see any improvements since then. I have read about PSSD and it even made me more worried. Please tell me if my libido will recover and how long should I wait for it?
I don't know the answer, but I do know that worrying about it so much will not help, and will most likely make the situation worse.
Metabolism is a unique and confusing thing. My metabolism is painfully slow. I took a test where you drank contrast and then took x-rays as it went through your digestive system. I asked how long it would take and they said, "The longest this has ever taken is 6 hours." It took me 6 and 1/2. They had me walking laps around the x-ray table just to try to get things to move faster. They have told me that things would get out of my system in a month... it usually takes 6. And I empathize with your concerns of it being permanent... I took Cymbalta, had restless legs (that I never had before), and they have never gone away. But I would suggest patience. Evaluate how long it takes your body to respond to other stimuli... constipation vs diarrhea; reactions to food; weight changes; other medications... this should give you an idea of how long it might take to get out of your system. You could also look up ways of detoxifying on the internet... the safest is probably a natural juice fast... in my opinion. Be careful of those that may trigger diarrhea as a form of detoxification. Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2015 • 1 answer
Updated 29 Oct 2016 • 1 answer
Updated 30 Sep 2017 • 1 answer
I have been taking 40mls of fluoxetine for 14 months now and I have encountered a loss of libido and
Updated 8 Aug 2018 • 2 answers
Does anybody know what might help for tremors in my head? Or antidepressant without the side effect?
Updated 24 Oct 2018 • 1 answer